# SDR FDEA202211172803

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 54,605 hours, 29,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B363600000
- Condition: Damaged
- Location: Main Deck
- Part time: 54,605 hours, 29,061 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED 2 HOLES IN MAIN DECK FLOOR BS 882 & 903,JUST INBD OF CA'S SIDE LONGITUDINAL RAIL.  REMOVED FLOORBOARD AT 13L ON MAIN DECK.  IAW SRM 53-10-20  REMOVED DAMAGE TO FLOORBOARD, FABRICATED A REPAIR AND PREPPED FLOORBOARD & REPAIR IAW SRM  53-10-20, PARAGRAPHS 3.A. & 9.C, FIGURES 203,  SHEET 2.   COMPLIED WITH EA 6-5310-T0371707 P1, IAW SRM 51-77-11-201 AND 53-10-20.
